Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

00Cardinal

Veteran Member
  • Posts

    106
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

  1. Day 10 No real changes. A few zits here and there, getting some tane flush. I've started feeling joint/muscle aches the past day or two so I may start taking some fish-oil pills again. I'm going to bump up to my rotating 40/80 starting today now that I've finished my first blister pack.
  2. Day 5 I've only been taking 40mg the past few days, I'm kind of afraid to bump up to 80 (where I'm supposed to be). I think I'll finish this pack of 10 doing one a day, then rotate 40/80 (effectively 60), and then bump up to 80. Hopefully the side effects won't get worse. So far. Dry. I've been flaking a bit even though moisturizing, so I think I'm going to need to start using even more moisturizer. My hands have also been really dry too. Lips still okay with Burt's Bees, but I know I'm
  3. Hey Kristen, I was on the first round for 4 months and about 10 days. Being only 145 pounds and taking 80 mg a day, that was enough to reach 150mg/kg. But yeah, time for round 2, I'm glad to hear that Accutane worked out great for you! Melanie, Looks like we're in the exact same boat (I finished in Dec.). I didn't clear very quickly on Accutane the first time, but I'm hoping that because my acne is milder now (almost nonexistant really), it'll clear quicker this time. I did post in Dana's j
  4. I've decided to split this off into a new log instead of continuing the old one. So after seeing my derm, I've decided to do a second course of accutane. My acne is certainly considered "mild" right now, but I'd rather not see it get worse, and the options my derm gave me were a second course or an indefinite period of time on Bactrim. I'll be doing the same course I did the first time, 80mg a day for a little over 4 months. I've updated my signature appropriately, I don't know how often I'll
  5. Split into new log. http://www.acne.org/messageboard/index.php?showtopic=146757 So after seeing my derm, I've decided to do a second course of accutane. My acne is certainly considered "mild" right now, but I'd rather not see it get worse, and the options my derm gave me were a second course or an indefinite period of time on Bactrim. I'll be doing the same course I did the first time, 80mg a day for a little over 4 months. I've updated my signature appropriately, I don't know how often I'll
  6. Thanks Sotret. I got a really nice big pimple today on my cheek. It's swollen and it's sore, I haven't had one this bad since like November. Next Tuesday can't come soon enough. Any other thoughts out there?
  7. Hey Kristin, congrats on the clear skin! I would recommend talking to your derm for something about maintenance, I did nothing and now my acne is coming back Anyways, take care! ~Matt
  8. Hey everyone, It's been a while since I posted. The first three months off accutane were great. My skin was clear, I felt great, and had no problems. I kept washing with cetaphil and moisturizing every day and that's it. The past two weeks I've started getting zits back, albeit slowly. Started with some whiteheads here and there, then some blemishes, now i'm getting regular zits, about 2 or 3 a day, although not as bad/big as before/during accutane. Also, interestingly enough I've been ge
  9. I finished my Accutane course about three months ago and cleared up very nicely. Now, over the past couple of days I've been getting a few very small pimples/whitheads that typically only last a day or two, and a couple of larger irritation spots. It's certainly nothing like what I had pre/during-Tane but I'm worried this is the start of a relapse. I scheduled an appointment with my derm (quickest was the end of this month). Since I've been off Tane, the only thing I've been doing is washing
  10. Hey guys, Sorry it's been so long since I've updated. I'm officially done with 4 months. My face is almost completely clear *knock on wood*. I've had one zit over the past week and a half. Plenty of red marks, but I'm not really worried about that. I've got my confidence back, I've been pickin up girls at parties, and I just don't worry about my face anymore. Overall I have to say I'm very pleased with Accutane. That being said, I have a question for everybody: So my derm said my dosage
  11. Hey kristen, long time no see. I just popped by and saw this. I'm not sure I really have an answer for your question. It's definitely a personal decision if you can tough it out. I definitely believe Accutane does affect a person mentally, but it affects everyone differently to different degrees. I've been going through random mood swings occasionally where they won't really match what's been going on around me either. I'll have days where things are really shitty and I'll be in a great mo
  12. I make it a point to only have the phone touch my ear and hold the reciever away from my face.
  13. Day 63 UPDATE! I know it's been a while, I've been trying not to visit acne.org because the less I visit the less I think about my acne. But I thought it'd be good for me to give an update. If you count, Day 63 doesn't quite add up but that's because I did 40mg for six days when I was close to running out of pills last month. Face - Better. I looked at my pictures from the beginning and there is definitely significant improvement. Zits are smaller, less frequent, and go away faster. Ther
  14. I'm currently taking 80mg and I'm going to run out of pills about 3 days before my next derm appointment. Should I: A. Not worry about it, 3 days of 0mg isn't a big deal B. Cycle down to 40mg for 6 days before the appt. Thanks!
×